# SDR UIEA2010062700062

- Difficulty date: June 27, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 0973 LOWER DECK STA 380-400, STR 39R, STRINGER UPPER FLANGE IS BENT.  (DAMAGED PORTION OF TRIMMED OUT REINFORCED AREA WITH NEW SEGMENT AND REPAIR STRINGER PN 523 NRC 1/2 IAW SRTM 53-10-03 FIG 3. FASTENERS INSL IAW SRM 51-30-02).
